he had busitis of the knee and had surgery recently, now he cant concentrate at school at all and his marks have dropped a huge amount, which isnt normal for tyler, help please. still has 1wk left of antibiotics.
You should check the side effects', headache and dizziness, existence. Otherwise you should consider the lack of concentration as a result of surgery and medication period that prevents the child from his normal social life.
You should care about his mental recovery to make him gain the concentration back, if that s the reason.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Posted 8 May 2014 • 2 answers
Posted 15 Nov 2014 • 1 answer
Posted 23 Apr 2016 • 1 answer
Posted 15 May 2016 • 0 answers